# SDR CA090130009

- Difficulty date: November 20, 2008
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 12,354 hours
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: CL422501
- Condition: Malfunctioned
- Location: Freewheel Unit
- Part time: 10,521 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON RUNDOWN OF HELICOPTER PILOT NOTED N2 AND M/R RPM LOCKED UP.  INVESTIGATED AND FOUND CLUTCH ASSY WAS NOT DISENGAGING.  REMOVED AND REPLACED WITH FREE WHEEL ASSY PN206-040-270-003 TSN 11046.6 TSO 0.0HRS.  CLUTCH CL42250-1 TSN0.0 HRS.  SENT DAMAGED ASSEMBLY IN FOR OVERHAUL. OVERHAUL SHOP REPORTED BACK THAT THE BEARINGS WERE GONE.
